MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT IGA GEN.2; IMMUNOGLOBULIN A

ROCHE DIAGNOSTICS TINA-QUANT IGA GEN.2; IMMUNOGLOBULIN A
Catalog Number 08057885190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with tina-quant iga gen.2 on a cobas pure c 303 analytical unit.The sample initially resulted in an iga value of 2.0 mg/dl.The sample was repeated on a second analyzer, resulting in a value of 29.04 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the c 303 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
No questionable results were reported outside of the laboratory.All results were accompanied by data flags since system reagents on board the analyzer were expired.The investigation determined the issue was due to a user error since system reagents exceeded onboard stability at the time of the event.

Brand Name
TINA-QUANT IGA GEN.2
Common Device Name
IMMUNOGLOBULIN A
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20843740
Report Number1823260-2024-03514
Device Sequence Number18152630
Product Code CZP
UDI-Device Identifier07613336121313
UDI-Public07613336121313
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K040435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057885190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 MO
Patient SexUnknown